# SDR 98ZZZM104

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON INTERCONNECT OB CABLE IS WORN THROUGH ALUMINUM CLAD.  REMOVED AND REPLACED LEFT OUTBOARD INTERCONNECT CABLE, TENSIONED AND SAFETIED.  GEN W/C FOR FUNCTIONAL TEST 5067.
